A-statistical extension of the Korovkin type approximation theorem


Erkus E., Duman O.

PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, vol.115, no.4, pp.499-508, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 115 Issue: 4
  • Publication Date: 2005
  • Doi Number: 10.1007/bf02829812
  • Title of Journal : PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES
  • Page Numbers: pp.499-508

Abstract

In this paper, using the concept of A-statistical convergence which is a regular (non-matrix) summability method, we obtain a general Korovkin type approximation theorem which concerns the problem of approximating a function f by means of a sequence {L(n)f} of positive linear operators.